# SDR DALA2023020901053

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 30,068 hours, 3,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 FWD FAP DOOR/SLIDE PAGE DOOR 2L INDICATES CHECK DOOR PRESSURE. CORRECTIVE ACTION: ON GROUND NO MORE MESSAGE ON FAP. CHECKED DOOR 2L BOTTLE PRESSURE, IS OK. (4085620)
